Skip to main content

Research Repository

Advanced Search

Nonparametric predictive reliability of series of voting systems

Aboalkhair, A.M.; Coolen, F.P.A.; MacPhee, I.M.

Authors

A.M. Aboalkhair

I.M. MacPhee



Journal Article Type Article
Publication Date 2013-04
Deposit Date Mar 29, 2013
Journal European Journal of Operational Research
Print ISSN 0377-2217
Publisher Elsevier
Volume 226
Issue 1
Pages 77-84
DOI https://doi.org/10.1016/j.ejor.2012.11.001
Public URL https://durham-repository.worktribe.com/output/1461376